PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 69(83), pp. 113--121 (2001)
HOMOTOPY COLIMIT OF QUASI-JOIN DIAGRAMS
Pavle V.\,M. Blagojevi\'cMatemati\v cki institut, Kneza Mihaila 35, Beograd, Yugoslavia
Abstract: We calculate homotopy colimits of toric quasi-join diagrams that naturally appear in the shelling process of toric varieties . Our objective is to give a sufficiently complete description of these spaces with the emphasis on those quasi-join diagrams which resemble the diagrams associated with lens spaces. The central result is a ``recognition'' theorem which is intended to serve as a principal result in a homological description of more complex, shellable spaces.
Classification (MSC2000): 55P15, 55P10, 18G30; 14M25
Full text of the article:
Electronic fulltext finalized on: 5 Feb 2002. This page was last modified: 5 Feb 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts